Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had chest pain and headache. What could be problem?

Hi, i am a 21 year old female, in the past 6 months i have had multiple episodes of being light headed, my heart beats really fast, i find it hard to breathe and my chest becomes heavy and i get the shakes. The last time this happened I had chest pain, the time before that it woke me up in the middle of the night and I threw up. I went to urgent care yesterday and had had an ECG done, i now have to see a cardiologist because he said my heart rate was fast, it was 86 bpm, i also have had headaches everyday for the past 2 weeks and although advil helps as soon as it wears off, te headache returns, what could be going on??
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You could have an abnormal heart beat. This will likely need to be evaluated with a holter monitor to monitor your heartbeat when you are out walking around etc. You will need to be officially evaluated.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor